# SDR QXEA2014061200477

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 82710761
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON BRACKET DAMAGED.  R & R THE RT AILERON QUADRANT BRACKET IAW SRM 51-42-05.
